Symptoms: Headaches, nausea, dizziness, tiredness.
Visits to Emergency Doors: 17/02/2009; 12/03/2009; 16/03/2009; 25/03/2009
Dates of Vaccination: 1st Shot 07/7/2008; 2nd Shot 05/01/2009; 3rd Shot 30/04/2009
Vaccinated with: Gardasil – Batch 3rd shot NH52670
HPV Vaccine has changed my life
On the third shot of the vaccine my forearm became swollen and I had headaches.
It is true that from the first shot I was not feeling well and I had headaches, but my mother said it was normal. The headaches did not stop but I started having them every day and they were stronger than the previous ones, my doctor advised me to go to the optician to find out if it was caused by a sight problem.
With the third shot everything was different, my forearm was swollen, it hurt the injection site too much and I started having strong headaches that went together with nausea and feeling dizzy. I was several days in bed. The doctor diagnosed headache due to stress, and he prescribed analgesics, but although I took them my headaches got worse and worse and for that reason he sent me to the neurologist.
My friends told me that I was feeling bad since I got the vaccine.
Up to now nobody has confirmed that my illness has a direct relation with the vaccine, which annoys me.
From January 2009 I have had headaches every day, in all this time I have only felt well on 23rd and 24th October, without any pain. I could not often attend High School. The last time I went out at night with my friends was on New Years Eve 2008.
Now I am enrolled in the University of Navarra, which allows me to be near the University Clinic.
Suffering constant headaches and studying is very hard, and it makes me feel anxious, I feel very unhappy.
This original article can be found at http://sanevax.org/ana-from-cantabria/